# SDR DALA2024010200048

- Difficulty date: December 30, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 76,493 hours, 9,924 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 CLASS 2 FAULT - PRESSURE IND(104MJ)/PSCU (5MJ). REMOVED AND REPLACED PRESSURE INDICATOR LIGHT ASSY. 08JAN2024, NO FAULTS PRESENT, OK TO CLOSE.
